MathSciNet Relay Station
MathSciNet bibliographic data
MR782228 (86j:22028) 22E50
Rogawski, J. D. On modules over the Hecke algebra of a $p$-adic group. Invent. Math. 79 (1985), no. 3, 443–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement